# SDR CALA2017100203411

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N76516
- Make and model: Boeing 737824
- Aircraft serial: 37096
- Aircraft time: 30,993 hours, 10,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RED EMERGENCY LIGHT AT SEAT 20C FOUND INOPERATIVE.  REPLACED THE LAMPS, OP CHECKED GOOD IAW AMM 33-51-11-201
